# SDR SWAA2013012912093

- Difficulty date: January 8, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6935359U8
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN INTERCOSTAL AT STRINGER 4L AND BS 309.  REMOVED AND REPLACED INTERCOSTAL AT S-4L AND BS 309 PER DRW 50-08261, SRM 51-40-02-0G-10, SRM 51-40-05-04-0, AMM 51-21-41-377-032, AND AMM 51-21-99-307-001.
